# SDR A6WA201040913

- Difficulty date: November 6, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE COWL HAS 1 CRACKED CLIP ON ATTACH FLANGE AT 9:00 POSITION.  REMOVED UNSERVICEABLE CLIP & REPLACED BY SERVICEABLE CLIP ON LT NOSE COWL AT 9:00 POSITION IAW REO 601R-11-61-3941, REV A.
